MathSciNet Relay Station
MathSciNet bibliographic data
MR2073073 (2005g:74054) 74H15 (37M15 65M99 70H25)
Lew, A.; Marsden, J. E.; Ortiz, M.; West, M. Variational time integrators. Internat. J. Numer. Methods Engrg. 60 (2004), no. 1, 153–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement